American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R21) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Sun-Mi Park, Hee-Sun Yang and Soun-Hi Kwon. The class number one problem for the normal CM-fields of degree 32. Trans. Amer. Math. Soc. 359 (2007) 5057-5089. MR 2320660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Stéphane Louboutin, Ryotaro Okazaki and Michel Olivier. The class number one problem for some non-abelian normal CM-fields. Trans. Amer. Math. Soc. 349 (1997) 3657-3678. MR 1390044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yuan Yuan Shen and Lawrence C. Washington. A family of real $2\sp n$-tic fields . Trans. Amer. Math. Soc. 345 (1994) 413-434. MR 1264151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Enric Nart. On the index of a number field . Trans. Amer. Math. Soc. 289 (1985) 171-183. MR 779058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Adrian Albert. On normal Kummer fields over a non-modular field . Trans. Amer. Math. Soc. 36 (1934) 885-892. MR 1501774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. E. Wahlin. A new development of the theory of algebraic numbers . Trans. Amer. Math. Soc. 16 (1915) 502-508. MR 1501025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1